# SDR DL72S000758

- Difficulty date: April 19, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- Aircraft time: 73,648 hours, 57,961 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Leaking
- Location: Nr 1 Spoiler
- Component: Actuator, 65C163002
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF SYSTEM A HYDRAULIC IN FLIGHT.  INITIAL 0 QTY INDICATION WITH NO OTHER ABNORMALS.  THEN SYS A ENG 1 AND 2 PUMPS FLICKERED AND RECOVERED SEVERAL TIMES.  POM PROCEDURES FOR LOSS OF SYS A COMPLIED WITH.  LANDED JFKL AND TOWED TO GATE.  ZERO QTY INDICATION SHOWED 0.6 GALLONS (3 QTS) AFTER STOPPING ON RUNWAY.  FOUND NR 1 SPOILER ACTUATOR LEAKING.  REPLACED SAME.
